Optical Soliton Perturbation with Generalized Quadratic–Cubic Nonlinearity by Semi-Inverse Variation

Anjan Biswas*, Yakup Yıldırım, Mehmet Ekici, Maggie Aphane, Seithuti P. Moshokoa, Hashim M. Alshehri

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

Abstract: The current work recovers a perturbed bright 1-soliton solution to the governing model that maintains generalized quadratic–cubic nonlinearity. The perturbation terms appear with full intensity. The semi-inverse variational principle secures this soliton when all of the known approaches fail, in this regard.

Original languageEnglish
Pages (from-to)244-247
Number of pages4
JournalOptics and Spectroscopy
Volume130
Issue number4
DOIs
Publication statusPublished - Apr 2022

Keywords

  • quadratic–cubic
  • semi-inverse variation
  • solitons

Fingerprint

Dive into the research topics of 'Optical Soliton Perturbation with Generalized Quadratic–Cubic Nonlinearity by Semi-Inverse Variation'. Together they form a unique fingerprint.

Cite this